# SDR SWAA2014032426367

- Difficulty date: March 22, 2014
- Submitted: March 25, 2014
- Operation: Air carrier
- Aircraft: N619SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28035
- Aircraft time: 59,368 hours, 47,880 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 100064901
- Part serial: 5072
- Condition: Faulty
- Location: Cargo Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK, DECLARED EMERGENCY.  PASSING THROUGH 10,000 FEET WE GOT AN AFT CARGO WARNING LIGHT.  R & R AFT SMOKE DETECTORS IAW MM.
